# SDR FDEA201101080076

- Difficulty date: January 8, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 51,517 hours, 16,580 cycles
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MULTIPLE BIRD STRIKES, FRONT WINDSCREEN AND NR 3 ENGINE.  MODERATE VIBRATION,  DECLARED AN EMERGENCY, COMPLIED WITH QRH, DIVERTED. (DEPARTED 16R BIRD STRIKE AT 2,500 FT MSL)  FIRED BOTH BOTTLES INTO NR 3 ENGINE. LOST "B" LOOPS.
